# SDR AALA2020070879013

- Difficulty date: July 5, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 50,852 hours, 33,588 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Computer
- Part number: 3945128218
- Part serial: ELACVB014402
- Condition: Warning Message
- Location: Nr 1 Elac
- Part time: 37,246 hours, 17,826 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  A FLIGHT CONTROL ELAC 1 FAIL MESSAGE OCCURRED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY.MAINTENANCE REPLACED THE NR 1 ELAC COMPUTER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-93-34.
